# SDR 2DYA202405080129

- Difficulty date: January 3, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 66,366 hours, 29,926 cycles
- Engine: Rroyce RB211524*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: B
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FAILED BSI IAW ASB RB211-72-AL 102, EO 767-72-0015 AD 2024-07-04 EASA 2024-0069.
